Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Does postinor 2 delay periods?

hi i just want to know the side effects of taking postinor 2..i had sex with my partner last dec 23 and till now i havent had my monthly period..i took 1of it two hours before we had sex and took the the other 1 after we had sex and till now i havent had my a bit confuse does postinor 2 delays my period i already took a pregnancy test and it says im not pregnant.can anyone pls help...thanks
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

First of all how to take postinor 2

Take one tablet as soon as possible after unprotected intercourse. The sooner that you take the tablet, the more effective it is likely to be. It is best to take it immediately after you receive it. The first tablet should be taken no later than 72 hours after intercourse. Take the second tablet exactly 12 hours after the first tablet. As you must take the second tablet exactly 12 hours after the first tablet, you should work out a time when you will be able to take the second tablet (for example, not in the middle of the night when you will probably be asleep) and take the first tablet 12 hours before then. This means you might need to delay the first dose slightly. You should remember though that the sooner the first tablet is taken, the greater the likelihood of the treatment stopping you from falling pregnant.

Postinor-2 is only intended as an emergency measure. If you have not already done so you should discuss with your doctor other methods of long term contraception.

In some cases, 2-3 days following tablet ingestion breakthrough or withdrawal bleeding may occur that generally ceases spontaneously. in the majority of cases the next period starts as expected or somewhat earlier. if the period is more than 7 days late it is recommended to perform a pregnancy test.In your case it is negative.

You are advised to consult your gynecologist and perform necessary tests.

Take Care
Answered: Fri, 29 Nov 2013
I find this answer helpful

 3 users find this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor